Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 10 | 5 | 1836-1871
Tytuł artykułu

On geometry of curves of flags of constant type

Treść / Zawartość
Warianty tytułu
Języki publikacji
We develop an algebraic version of Cartan’s method of equivalence or an analog of Tanaka prolongation for the (extrinsic) geometry of curves of flags of a vector space W with respect to the action of a subgroup G of GL(W). Under some natural assumptions on the subgroup G and on the flags, one can pass from the filtered objects to the corresponding graded objects and describe the construction of canonical bundles of moving frames for these curves in the language of pure linear algebra. The scope of applicability of the theory includes geometry of natural classes of curves of flags with respect to reductive linear groups or their parabolic subgroups. As simplest examples, this includes the projective and affine geometry of curves. The case of classical groups is considered in more detail.
Opis fizyczny
  • Belarussian State University
  • Texas A&M University
  • [1] Agrachev A.A., Feedback-invariant optimal control theory and differential geometry II. Jacobi curves for singular extremals, J. Dynam. Control Systems, 1998, 4(4), 583–604
  • [2] Agrachev A.A., Gamkrelidze R.V., Feedback-invariant optimal control theory and differential geometry I. Regular extremals, J. Dynam. Control Systems, 1997, 3(3), 343–389
  • [3] Agrachev A., Zelenko I., Principle invariants of Jacobi curves, In: Nonlinear Control in the Year 2000, 1, Lecture Notes in Control and Inform. Sci., 258, Springer, 2000, 9–21
  • [4] Agrachev A., Zelenko I., Geometry of Jacobi curves. I, J. Dynam. Control Systems, 2002, 8(1), 93–140
  • [5] Agrachev A., Zelenko I., Geometry of Jacobi curves. II, J. Dynam. Control Systems, 2002, 8(2), 167–215
  • [6] Cartan E., La théorie des groupes finis et continus et la géométrie différentielle traitées par la méthode du repere mobile, Cahiers Scientifiques, 18, Gauthier-Villars, Paris, 1937
  • [7] Derksen H., Weyman J., Quiver representations, Notices Amer. Math. Soc., 2005, 52(2), 200–206
  • [8] Doubrov B., Projective reparametrization of homogeneous curves, Arch. Math. (Brno), 2005, 41(1), 129–133
  • [9] Doubrov B., Generalized Wilczynski invariants for non-linear ordinary differential equations, In: Symmetries and Overdetermined Systems of Partial Differetial Equations, IMA Vol. Math. Appl., 144, Springer, New York, 2008, 25–40
  • [10] Doubrov B.M., Komrakov B.P., Classification of homogeneous submanifolds in homogeneous spaces, Lobachevskii J. Math., 1999, 3, 19–38
  • [11] Doubrov B., Machida Y., Morimoto T., Linear equations on filtered manifolds and submanifolds of flag varieties (manuscript)
  • [12] Doubrov B., Zelenko I., A canonical frame for nonholonomic rank two distributions of maximal class, C. R. Acad. Sci. Paris, 2006, 342(8), 589–594
  • [13] Doubrov B., Zelenko I., On local geometry of non-holonomic rank 2 distributions, J. Lond. Math. Soc., 2009, 80(3), 545–566
  • [14] Doubrov B., Zelenko I., On local geometry of rank 3 distributions with 6-dimensional square, preprint available at
  • [15] Doubrov B., Zelenko I., Geometry of curves in parabolic homogeneous spaces, preprint available at
  • [16] Eastwood M., Slovák J., Preferred parameterisations on homogeneous curves, Comment. Math. Univ. Carolin., 2004, 45(4), 597–606
  • [17] Fels M., Olver P.J., Moving coframes: I. A practical algorithm, Acta Appl. Math., 1998, 51(2), 161–213
  • [18] Fels M., Olver P.J., Moving coframes: II. Regularization and theoretical foundations, Acta Appl. Math., 1999, 55(2), 127–208
  • [19] Fulton W., Harris J., Representation Theory, Grad. Texts in Math., 129, Springer, New York, 1991
  • [20] Gabriel P., Unzerlegbare Darstellungen I, Manuscripta Math., 1972, 6, 71–103
  • [21] Gel’fand I.M., Lectrures on Linear Algebra, Interscience Tracts in Pure and Applied Mathematics, 9, Interscience, New York-London, 1961
  • [22] Green M.L., The moving frame, differential invariants and rigidity theorem for curves in homogeneous spaces, Duke Math. J., 1978, 45(4), 735–779
  • [23] Griffiths P., On Cartan’s method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J., 1974 41, 775–814
  • [24] Humphreys J.E., Introduction to Lie Algebras and Representation Theory, 3rd printing, Grad. Texts in Math., 9, Springer, New York-Berlin, 1980
  • [25] Jacobson N., Lie Algebras, Interscience Tracts in Pure and Applied Mathematics, 10, Interscience, New York-London, 1962
  • [26] Lie S., Theory der Transformationgruppen, 3, Teubner, Leipzig, 1893
  • [27] Marí Beffa G., Poisson brackets associated to the conformal geometry of curves, Trans. Amer. Math. Soc., 2005, 357(7), 2799–2827
  • [28] Marí Beffa G., On completely integrable geometric evolutions of curves of Lagrangian planes, Proc. Roy. Soc. Edinburgh Sect. A, Math., 2007, 137(1), 111–131
  • [29] Marí Beffa G., Projective-type differential invariants and geometric curve evolutions of KdV-type in flat homogeneous manifolds, Ann. Inst. Fourier (Grenoble), 2008, 58(4), 1295–1335
  • [30] Marí Beffa G., Moving frames, geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors, Ann. Inst. Fourier (Grenoble) (in press)
  • [31] Ovsienko V., Lagrange Schwarzian derivative and symplectic Sturm theory, Ann. Fac. Sci. Toulouse Math., 1993, 2(1), 73–96
  • [32] Se-ashi Y., On differential invariants of integrable finite type linear differential equations, Hokkaido Math. J., 1988, 17(2), 151–195
  • [33] Se-ashi Y., A geometric construction of Laguerre-Forsyth’s canonical forms of linear ordinary differential equations, In: Progress in Differential Geometry, Adv. Stud. Pure Math., 22, Kinokuniya, Tokyo, 1993, 265–297
  • [34] Tanaka N., On differential systems, graded Lie algebras and pseudogroups, J. Math. Kyoto. Univ., 1970, 10, 1–82
  • [35] Tanaka N., On the equivalence problems associated with simple graded Lie algebras, Hokkaido Math. J., 1979, 6(1), 23–84
  • [36] Vinberg È.B., The Weyl group of a graded Lie algebra, Izv. Akad. Nauk SSSR Ser. Mat., 1976, 40(3), 488–526 (in Russian)
  • [37] Vinberg È.B., Classification of homogeneous nilpotent elements of a semisimple graded Lie algebra, Trudy Sem. Vektor. Tenzor. Anal., 1979, 19, 155–177 (in Russian)
  • [38] Wilczynski E.J., Projective Differential Geometry of Curves and Ruled Surfaces, Teubner, Leipzig, 1906
  • [39] Zelenko I., Complete systems of invariants for rank 1 curves in Lagrange Grassmannians, In: Differential Geometry and its Applications, Prague, August 30–September 3, 2004, Matfyzpress, Prague, 2005, 367–382
  • [40] Zelenko I., Li C., Parametrized curves in Lagrange Grassmannians, C. R. Math. Acad. Sci. Paris, 2007, 345(11), 647–652
  • [41] Zelenko I., Li C., Differential geometry of curves in Lagrange Grassmannians with given Young diagram, Differential Geom. Appl., 2009, 27(6), 723–742
  • [42] Sophus Lie’s 1880 Transformation Group Paper, Lie Groups: Hist., Frontiers and Appl., 1, Math Sci Press, Brookline, 1975
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.